# SDR SIMA20130906004

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 22,288 hours, 19,011 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0410E081
- Condition: Failed
- Location: Cockpit
- Part time: 22,287 hours, 19,011 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF FUMES IN COCKPIT WHILE PARKED AT THE GATE.  SMELLS LIKE ELECTRICAL BURNING.   TROUBLESHOT IAW FIM 21-20-00-810-801A.  R & R PFD2 AND OPS CHECKED GOOD IAW MM 34-22-01 AND FIM 34-22-00-810-835-A.
